RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1972, Number 5, Pages 22–28 (Mi ivm4047)  

On the problem of computing the values of an unbounded operator in $B$-spaces

V. V. Vasin

Sverdlovsk

Full text: PDF file (495 kB)

Bibliographic databases:
UDC: 513.88
Received: 31.03.1970

Citation: V. V. Vasin, “On the problem of computing the values of an unbounded operator in $B$-spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, no. 5, 22–28

Citation in format AMSBIB
\Bibitem{Vas72}
\by V.~V.~Vasin
\paper On the problem of computing the values of an unbounded operator in $B$-spaces
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1972
\issue 5
\pages 22--28
\mathnet{http://mi.mathnet.ru/ivm4047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=308832}
\zmath{https://zbmath.org/?q=an:0256.47013}


Linking options:
  • http://mi.mathnet.ru/eng/ivm4047
  • http://mi.mathnet.ru/eng/ivm/y1972/i5/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:169
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020